Alert archive / New Mexico / Flash Flood Warnings in 2024
Flash Flood Warning 85, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 29, 2024, 11:28 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2024, 11:28 PM MDT (05:28 UTC)
- Expired
- Jun 30, 2024, 5:30 AM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 72 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 3133 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
642
WGUS55 KABQ 300528
FFWABQ
NMC001-049-057-301130-
/O.NEW.KABQ.FF.W.0085.240630T0528Z-240630T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1128 PM MDT Sat Jun 29 2024
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Bernalillo County in central New Mexico...
North Central Torrance County in central New Mexico...
Southeastern Santa Fe County in north central New Mexico...
* Until 530 AM MDT Sunday.
* At 1128 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.75 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.75 to 1.5
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Moriarty, Estancia, Edgewood, McIntosh and Stanley.
This includes the following highways...
Interstate 40 between Mile Markers 187 and 211.
Highway 285 near Mile Marker 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Avoid driving through water covered roads!
Please report observed flooding to the National Weather Service at
1.888.386.7637 when you can do so safely.
&&
LAT...LON 3509 10618 3514 10607 3521 10604 3521 10579
3469 10577 3464 10601 3487 10614 3487 10620
3509 10620
FLASH FLOOD...RADAR INDICATED
$$
Shoemake2 follow-up statements
391
WGUS75 KABQ 300718
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
118 AM MDT Sun Jun 30 2024
NMC001-049-057-301130-
/O.CON.KABQ.FF.W.0085.000000T0000Z-240630T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
118 AM MDT Sun Jun 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT EARLY THIS
MORNING FOR BERNALILLO, NORTH CENTRAL TORRANCE AND SOUTHEASTERN
SANTA FE COUNTIES...
At 118 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5.5 inches of rain have
fallen. Additional rainfall amounts up to 0.25 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Moriarty, Estancia, Edgewood, McIntosh and Stanley.
This includes the following highways...
Interstate 40 between Mile Markers 187 and 211.
Highway 285 near Mile Marker 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Avoid driving through water covered roads!
Please report observed flooding to the National Weather Service at
1.888.386.7637 when you can do so safely.
&&
LAT...LON 3509 10620 3509 10618 3514 10607 3521 10604
3521 10579 3469 10577 3464 10601 3487 10614
3487 10620
FLASH FLOOD...RADAR INDICATED
$$
16316
WGUS75 KABQ 301121
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
521 AM MDT Sun Jun 30 2024
NMC001-049-057-301131-
/O.EXP.KABQ.FF.W.0085.000000T0000Z-240630T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
521 AM MDT Sun Jun 30 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM MDT EARLY THIS MORNING
FOR BERNALILLO, NORTH CENTRAL TORRANCE AND SOUTHEASTERN SANTA FE
COUNTIES...
Flash flooding is no longer expected to pose a threat. Please
continue to heed any remaining road closures.
A Flood Watch remains in effect until 600 AM MDT for a portion of
central New Mexico.
&&
LAT...LON 3509 10620 3509 10618 3514 10607 3521 10604
3521 10579 3469 10577 3464 10601 3487 10614
3487 10620
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 5:53 PM MDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jun 29, 5:53 PM MDT, 5 hours 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 553 PM MDT Sat Jun 29 2024 ...New AVIATION... .SYNOPSIS... Issued at 300 PM MDT Sat Jun 29 2024 Monsoon moisture combined with a backdoor cold front will allow showers and storms to persist well into tonight, with north central and northeast areas being the most favored. Drier air moves into eastern areas Sunday shifting the moisture plume and storm coverage to western and parts of central areas Sunday. Diurnal showers and storms will favor western and central areas Monday expanding east Tuesday and Wednesday. Drier northwest flow moves in on the Fourth of July holiday pushing higher moisture and storm coverage to southern areas. A backdoor front moves in Thursday night into Friday morning increasing storm coverage across eastern NM Friday afternoon and evening. && .SHORT TERM... (This evening through Sunday night) Issued at 300 PM MDT Sat Jun 29 2024 The backdoor cold front has pushed southward to just pass Fort Sumner and Clovis. Moist upslope flow behind the front should set the stage for an active late afternoon, evening and overnight period. Storms should initiate on the Sangre de Cristo Mountains before tracking eastward. Strong veering with height (though mid level flow is weak) combined with modest instability across northeast NM will allow for at least a few severe storms. Large hail may occur initially, but heavy rain and damaging outflow winds should be the higher threat going into the evening and overnight. HREF probabilities show at least a 20-30% chance of greater than 2" of rain within one hour's time at various times this evening across portions of NE NM. PWATs are currently around 120-160% of normal so heavy rainfall will be easy to come by especially with persistent upslope flow. Of greatest concern, is the Hermits Peak Calf Canyon burn scar which is already seeing some light rain, but should get heavier with increasing instability this afternoon. In fact, the HPCC burn scar should get multiple rounds of precipitation going through the overnight periods. Some of the most persistent rainfall may occur between 10pm and 3am, not only on the burn scar, but also across much of north central and northeast NM. Elsewhere, showers and a few thunderstorms have been ongoing across western NM in response to a disturbance moving northward across eastern AZ. These should, too, increase in intensity and coverage through the remainder of the afternoon, but should diminish around sunset. Storms around the burn scars across the Sacramento Mountains will likely continue to skirt the western sides of South Fork, but it's possible that additional storms will form over the burn scars later this afternoon before diminishing this evening. A Flash Flood Warning has already been issued for these burn scars. There was initial concern that the storms east of the central mountain chain would send a strong outflow boundary through the gaps of the central mountain chain this evening. While this may still happen, and probably will for a short time, latest model guidance shows that outflows from storms to the north and west of ABQ will interfere with the gap wind, thus, the gap wind may not be as strong as originally thought. Will forego a Wind Advisory for now, but bears watching. Dry air moving into southeast NM around the base of the upper high will continue to press northwest overnight and Sunday. Therefore, the moisture plume will be focused further west on Sunday, with precipitation favoring far northern and western NM during the afternoon and evening. That's not to say that burn scars couldn't see some precipitation, but confidence is too low at this time to issue a Flood Watch for Sunday afternoon and evening. Will let later shifts take another look at this. Rather, heavy rain will favor areas across far northwest NM and a Flood Watch may be needed for areas around Farmington. Storms may begin to shift a bit eastward Sunday night, impacting a bit more of western NM, but the moisture plume will shift further eastward on Monday. && .LONG TERM... (Monday through Friday) Issued at 300 PM MDT Sat Jun 29 2024 A strong and sprawling 598 dm upper high will be centered over the southern Great Plains along with troughing over the Great Basin as we kick off the month of July. This will position the monsoon moisture plume of PWATS as high as 1.3 inches over western and central NM and part of northeast NM. Drier midlevel air will be across the rest of eastern NM due to this part of the state being on the western flank of the upper high. Thus, the shower and storm coverage Monday afternoon and evening will favor central and western NM with storms starting over the northern and western high terrain spreading northeast to lower elevations come the evening through outflow boundaries. Burn scars west of the central mountain chain will have a better chance of burn scar flash flooding with lower chances for HPCC and the Ruidoso burn scars due to them being east of the higher midlevel moisture. The monsoon plume shifts east a little and becomes oriented from western NM to northeast and east central NM Tuesday. This is due to upper level troughing moving over the central Rockies and the upper high centroid shifting to the lower Mississippi Valley. Thus, more of eastern NM will see showers and storms during the late afternoon and evening hours on Tuesday. Additionally, the risk of flash flooding on the HPCC and Ruidoso burn scars will be slightly higher on Tuesday compared to Monday. Another round of diurnal showers and storms first over the higher terrain before spreading down to lower elevations later in the day is expected Wednesday as the monsoon moisture plume remains over the region and interacts with an upper level trough diving southeast into the northern Rockies. The one area that might not see showers and storms on Wednesday will be the Four Corners area and far north central areas due to drier northwest flow dropping PWATS to half an inch. This drier northwest flow overtakes more areas of the state for the 4th of July as the upper level trough moves east into the northern Great Plains and a strong upper level high develops over California. PWATS drop to as low as 0.25 inches over the Four Corners and around 0.5 to 0.75 inches for most. The exception will be southern areas as the higher monsoon moisture of PWATS greater than an inch lingers. Thus a risk of burn scar flash flooding will still exist for Ruidoso area. The break in showers and storms for eastern NM does not last long, unfortunately, due to the exiting upper level trough over the upper Midwest sending a backdoor cold front into eastern NM Thursday night into Friday morning. The higher moisture and upslope flow behind this backdoor front combined with an upper level trough diving southeast along the eastern flank of the upper high over California will set the stage for more showers and storms along and east of the central mountain chain Friday afternoon and evening into Friday night. Western and central NM look to remain on the drier end thanks to the dry northwest flow from the California upper high. However, outflow boundaries from the storms in eastern NM will surge through the gaps of the central mountain chain Friday evening and night and bring a gusty east canyon wind to the ABQ and Santa Fe Metros. && .AVIATION... (00Z TAFS) Issued at 541 PM MDT Sat Jun 29 2024 Showers and thunderstorms have erupted across much of the area this afternoon. Storms south of I-40 are generally moving toward the N and NW while storms across northern NM are moving toward the NE. The backdoor cold front pushed a bit farther south than originally expected and strong to severe thunderstorms have developed along it. Additional thunderstorms are forming along the east slopes of the Sandia and Manzano Mountains with strong upslope flow. Storms are expected to fill in across north central and northeast NM this evening and persist through the overnight hours across the northeast. Low cigs/vsby will be possible with heavy rainfall. Elsewhere, storms will generally diminish this evening. On Sunday, storms will favor far northern and far western NM during the afternoon hours. Heavy rainfall and brief reductions in vsby will be possible. && .FIRE WEATHER... Issued at 300 PM MDT Sat Jun 29 2024 A prolonged period of active, wet weather is on tap for the next week, though favored areas for precipitation will change daily. After sunset tonight, storms with heavy rainfall will favor north central and northeast NM thru sunrise. On Sunday, the moisture plume will shift westward and storms will favor far western and northern areas. The moisture plume shifts back eastward on Monday then will focus from west to east across central NM on Tuesday. Widespread rainfall is expected Wednesday before a downtick in storm coverage is expected Thursday, however, a backdoor cold front across eastern NM on Friday will be another focus for thunderstorms. Heavy rainfall and flash flooding is possible daily. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 91 66 86 / 30 80 60 50 Dulce........................... 55 84 54 83 / 50 80 60 60 Cuba............................ 60 86 59 81 / 60 60 60 80 Gallup.......................... 59 89 59 83 / 40 70 60 60 El Morro........................ 59 84 58 80 / 50 60 70 80 Grants.......................... 59 88 60 83 / 50 60 60 80 Quemado......................... 60 87 59 81 / 30 50 70 80 Magdalena....................... 65 88 65 84 / 50 20 50 70 Datil........................... 60 85 60 80 / 50 30 60 80 Reserve......................... 59 91 58 87 / 40 40 80 70 Glenwood........................ 68 94 67 92 / 50 40 80 70 Chama........................... 52 76 51 76 / 60 80 70 70 Los Alamos...................... 61 82 63 81 / 70 60 40 70 Pecos........................... 59 83 59 82 / 70 40 30 60 Cerro/Questa.................... 51 79 51 78 / 80 70 40 60 Red River....................... 49 71 49 71 / 80 80 30 60 Angel Fire...................... 51 74 48 77 / 80 70 20 50 Taos............................ 57 83 58 84 / 80 60 30 50 Mora............................ 54 79 54 82 / 80 60 20 50 Espanola........................ 63 90 64 89 / 70 50 30 50 Santa Fe........................ 63 84 62 83 / 70 40 30 50 Santa Fe Airport................ 64 88 63 86 / 70 40 30 50 Albuquerque Foothills........... 69 92 69 89 / 60 20 40 70 Albuquerque Heights............. 70 93 70 91 / 60 20 30 50 Albuquerque Valley.............. 69 95 69 93 / 60 10 30 50 Albuquerque West Mesa........... 69 94 69 91 / 60 20 40 60 Belen........................... 68 96 68 93 / 60 10 30 50 Bernalillo...................... 68 94 69 92 / 60 20 30 50 Bosque Farms.................... 67 95 66 92 / 60 10 30 50 Corrales........................ 68 95 68 92 / 60 20 30 60 Los Lunas....................... 67 96 66 92 / 60 10 30 50 Placitas........................ 67 90 67 88 / 60 20 30 50 Rio Rancho...................... 69 94 69 91 / 60 20 30 60 Socorro......................... 71 97 71 95 / 50 10 30 50 Sandia Park/Cedar Crest......... 61 85 63 83 / 60 20 30 60 Tijeras......................... 64 88 64 86 / 60 20 30 60 Edgewood........................ 63 87 62 86 / 60 20 30 50 Moriarty/Estancia............... 62 88 58 86 / 60 20 30 50 Clines Corners.................. 60 82 58 83 / 60 20 20 40 Mountainair..................... 62 88 62 86 / 60 20 30 50 Gran Quivira.................... 61 88 61 87 / 60 20 30 50 Carrizozo....................... 66 90 67 90 / 40 20 20 30 Ruidoso......................... 59 83 59 81 / 30 30 20 40 Capulin......................... 59 81 61 86 / 80 40 5 30 Raton........................... 60 85 59 88 / 80 50 5 30 Springer........................ 61 87 61 91 / 80 40 5 30 Las Vegas....................... 58 82 59 83 / 80 30 20 40 Clayton......................... 62 86 67 93 / 80 30 0 5 Roy............................. 62 84 64 88 / 80 30 5 20 Conchas......................... 68 93 70 96 / 70 10 5 10 Santa Rosa...................... 67 89 68 91 / 60 10 5 20 Tucumcari....................... 67 94 69 97 / 60 5 0 0 Clovis.......................... 69 95 69 96 / 30 5 0 0 Portales........................ 70 96 69 96 / 20 0 0 0 Fort Sumner..................... 71 94 71 95 / 40 0 5 5 Roswell......................... 74 99 72 100 / 20 0 0 5 Picacho......................... 67 91 66 92 / 20 10 10 30 Elk............................. 62 88 62 90 / 20 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ214-215-221>223-226>232. && SHORT TERM...34 LONG TERM....71 AVIATION...34
In the hours before
Local storm report, Jun 29, 9:03 PM MDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
903 PM MDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Flash Flood 3 S Petroglyph National 35.09N 106.74W
06/29/2024 Bernalillo NM Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
MBDLocal storm report, Jun 29, 9:19 PM MDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
919 PM MDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tstm Wnd Dmg 3 E North Valley 35.16N 106.58W
06/29/2024 Bernalillo NM Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&
MBDSpecial weather statement, Jun 29, 9:22 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
922 PM MDT Sat Jun 29 2024
NMZ232-233-300345-
Eastern San Miguel County-Guadalupe County-
922 PM MDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SAN MIGUEL AND
NORTH CENTRAL GUADALUPE COUNTIES THROUGH 945 PM MDT...
At 921 PM MDT, Doppler radar was tracking a strong thunderstorm over
Santa Rosa Lake State Park, or 9 miles north of Santa Rosa, moving
north at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Santa Rosa, Colonias, and Santa Rosa Lake State Park.
This includes along I-40 near Santa Rosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3498 10450 3489 10475 3522 10494 3531 10449
TIME...MOT...LOC 0321Z 168DEG 26KT 3507 10467
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16Local storm report, Jun 29, 9:32 PM MDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
932 PM MDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood 3 E South Valley 35.01N 106.63W
06/29/2024 Bernalillo NM Emergency Mngr
Report of vehicles stranded due to flash
flooding.
&&
MBDLocal storm report, Jun 29, 9:39 PM MDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
939 PM MDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Flash Flood 3 E North Valley 35.16N 106.58W
06/29/2024 Bernalillo NM Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
MBDLocal storm report, Jun 29, 11:19 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1119 PM MDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM Flash Flood 3 E North Valley 35.16N 106.58W
06/29/2024 Bernalillo NM Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
MBDThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:01 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Jun 29, 6:28 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Jun 29, 6:33 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jun 29, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 42 min |
| Jun 29, 6:49 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 3 hr |
| Jun 29, 6:53 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 3 hr |
| Jun 29, 7:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 3 hr |
| Jun 29, 7:15 PM MDT | Special Weather Statement | ABQ | Valencia | 30 min |
| Jun 29, 7:18 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jun 29, 7:39 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 6 hr |
| Jun 29, 7:43 PM MDT | Flash Flood Warning | ABQ | Sandoval | 5 hr |
| Jun 29, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 46 min |
| Jun 29, 7:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Jun 29, 8:06 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 54 min |
| Jun 29, 8:08 PM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 5 hr |
| Jun 29, 8:09 PM MDT | Flash Flood Warning | ABQ | Torrance | 6 hr |
| Jun 29, 8:13 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 4 hr |
| Jun 29, 8:21 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Jun 29, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 64 min |
| Jun 29, 8:31 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 4 hr |
| Jun 29, 8:58 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jun 29, 9:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 30 min |
| Jun 29, 9:22 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| Jun 29, 9:30 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| Jun 29, 9:35 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 40 min |
| Jun 29, 9:46 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jun 29, 10:05 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 3 hr |
| Jun 29, 10:11 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 64 min |
| Jun 29, 10:32 PM MDT | Flash Flood Warning | ABQ | San Miguel | 9 hr |
| Jun 29, 10:50 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 8 hr |
| Jun 29, 11:33 PM MDT | Flash Flood Warning | ABQ | Mora | 8 hr |
| Jun 30, 12:18 AM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 30, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 30, 12:37 AM MDT | Flash Flood Warning | ABQ | Colfax, Union | 7 hr |
| Jun 30, 1:47 AM MDT | Flood Watch | ABQ | Catron, Cibola, Colfax, Lincoln, Los Alamos, McKinley and 9 more | 25 hr |
| Jun 30, 1:56 AM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Jun 30, 3:33 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel, Union | 3 hr |
| Jun 30, 1:59 PM MDT | Flash Flood Warning | ABQ | Lincoln | 10 hr |
| Jun 30, 3:07 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Jun 30, 3:35 PM MDT | Special Weather Statement | ABQ | San Juan | 40 min |
| Jun 30, 3:53 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Jun 30, 4:09 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 38 min |
| Jun 30, 4:41 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jun 30, 4:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Jun 30, 4:54 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Jun 30, 5:27 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Jun 30, 5:30 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Jun 30, 5:40 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Jun 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | San Juan | 5 hr |
Nearby
Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.